# SDR AALA20030263

- Difficulty date: February 28, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD LOWER LEFT EMERGENCY EXIT LIGHT IN G3 GALLEY COAT CLOSET INOPERATIVE.  REPLACED FORWARD LOWER LEFT EMERGENCY EXIT LIGHT ASSEMBLY IN G3 GALLEY COAT CLOSET. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
